Economics at your fingertips  

Smoothed instrumental variables quantile regression, with estimation of quantile Euler equations

Luciano de Castro, Antonio Galvao and David Kaplan ()
Additional contact information
Luciano de Castro: University of Iowa
Antonio Galvao: University of Arizona

No 1710, Working Papers from Department of Economics, University of Missouri

Abstract: WP 17-10 has now been replaced by working paper WP 18-03.

Keywords: instrumental variables; nonlinear quantile regression; quantile utility maximization (search for similar items in EconPapers)
JEL-codes: C31 C32 C36 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-ecm and nep-upt
Date: 2017-07-10, Revised 2018-02-28
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) ... 018_quantile_gmm.pdf (application/pdf)

Related works:
Working Paper: Smoothed GMM for quantile models (2018) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Working Papers from Department of Economics, University of Missouri Contact information at EDIRC.
Bibliographic data for series maintained by Valerie Kulp ().

Page updated 2019-04-19
Handle: RePEc:umc:wpaper:1710